# SDR UPS02437760

- Difficulty date: February 27, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BS 1480 BULKHEAD WEB 13 FASTENER HOLE CRACK REVEALED APPROX 0.030 INCH IN LENGTH FOR DETAIL.  RT BS 1480 BULKHEAD WEB 13 HOLE OVERSIZED TO 0.500 INCH AND REPAIR BUSHING INSTALLED AS PER SB 747-53A2390 AND EO747-5310-10732.
